Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 162, NWS Fort Worth, TX

May 31, 2007Hood County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 31, 2007, 1:39 AM CDT for Hood County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 31, 2007, 1:39 AM CDT (06:39 UTC)
Expired
May 31, 2007, 4:45 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

County Hood County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 52 km from the middle of the area, began a volume at 06:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 6.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2007-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 401 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2007-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
401 J/kg
Mixed-layer CIN
-272 J/kg
Mixed-layer LCL
1064 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 310640
FFWFWD
TXC221-310945-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
139 AM CDT THU MAY 31 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HOOD COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 445 AM CDT

* AT 134 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
VERY HEAVY RAIN FROM A NEARLY STATIONARY THUNDERSTORM OVER THE 
WARNED AREA. 1 TO 3 INCHES OF RAIN WILL BE POSSIBLE...RESULTING IN 
FLOODING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OAK TRAIL
  SHORES AND GRANBURY

THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY
VEHICLES AWAY. TURN AROUND... DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH.

LAT...LON 3227 9792 3235 9763 3255 9762 3254 9793

$$

SCHULTZ
2 follow-up statements
000 
WGUS74 KFWD 310814
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
313 AM CDT THU MAY 31 2007

TXC221-310945-
HOOD TX-
313 AM CDT THU MAY 31 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR HOOD
COUNTY...

AT 308 AM CDT...SCATTERED HEAVY SHOWERS WERE CONTINUING ACROSS 
WESTERN PORTIONS OF THE COUNTIES.  THE HEAVIEST OF THE RAINFALL HAS 
MOVED SOUTH...BUT ADDITIONAL SHOWERS ARE APPROACHING FROM THE WEST.  
RAINFALL RATES UP TO 1 INCH PER HOUR CAN BE EXPECTED.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3227 9792 3235 9763 3255 9762 3254 9793

$$

DUNN
000 
WGUS74 KFWD 310922
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
422 AM CDT THU MAY 31 2007

TXC221-310932-
HOOD TX-
422 AM CDT THU MAY 31 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR HOOD COUNTY...

THE THREAT FOR FLASH FLOODING HAS ENDED AS STORMS HAVE MOVED TO THE 
SOUTH OF THE AREA.

LAT...LON 3227 9792 3235 9763 3255 9762 3254 9793

$$

DUNN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 31, 12:30 AM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, May 31, 12:30 AM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1230 AM CDT THU MAY 31 2007

.AVIATION...
SCATTERED THUNDERSTORMS WILL CONTINUE TO FORM ACROSS THE METROPLEX
TAF SITES OVERNIGHT IN THE VICINITY OF AN ELEVATED BOUNDARY.  THE
LOW LEVEL JET IS NOT NEARLY AS STRONG TONIGHT AS IT WAS LAST NIGHT
AND STORMS MAY NOT LAST THROUGH SUNRISE.  EXPECT MVFR CEILINGS TO
RETURN BETWEEN 8 AND 10Z AND REMAIN THROUGH ABOUT 15Z.  VFR CEILINGS
WILL PREVAIL DURING THE DAY.  THERE WILL BE ISOLATED TO SCATTERED
STORMS AROUND THIS AFTERNOON BUT COVERAGE WILL BE TOO LIMITED TO
INCLUDE IN THIS TAF PACKAGE.

&&

.UPDATE...
LET SVR WATCH #311 EXPIRE...THOUGH AN ISOLATED SEVERE STORM CANT
BE RULED OUT. OTHERWISE...SCT SHOWERS/THUNDERSTORMS DEVELOPING
ALONG ELEVATED 925MB-850MB BOUNDARY PER AREA PROFILERS...ALONG
WITH DIFFLUENCE ALOFT AIDING LIFT. SO ACTIVITY HAS A SLOW DRIFT TO
THE SE AT 10 MPH. IN OTHER WORDS...SOME LOCALIZED HEAVY RAINFALL
WILL BE POSSIBLE WITH SOME TRAINING AND SLOW MOVEMENT OF STORMS.
WILL LET EARLY MORNING SHIFT DECIDE ON A FLASH FLOOD WATCH IN A
FEW HRS...WITH TRENDS AND ANTECEDENT SATURATED CONDS. UPDATE
ALREADY SENT.

&&

.PREV DISCUSSION... /ISSUED 950 PM CDT WED MAY 30 2007/

UPDATE...
DID GET AN ISOLATED HAIL REPORT OUT OF FAR NW EASTLAND COUNTY...BUT
KDYX (DYESS AFB) RADAR SHOW STORMS FALLING APART. STILL...AIRMASS
S OF I-20 (EASTLAND/ERATH COUNTIES-SWD) ARE STILL UNSTABLE WITH
DEW PTS AROUND 70...WHILE BACKED FLOW IS NOW OCCURRING OVER YOUNG...
STEPHENS...AND PALO PINTO COUNTIES WITH DEW PTS ABOUT 5 DEG F LESS.
SCT SHOWERS AND ISOLATED THUNDERSTORMS COULD OCCUR FROM MINERAL WELLS
/JACKSBORO...EAST TO FORT WORTH/CLEBURNE/DENTON OVERNIGHT...BUT NOT
EXPECTING SEVERE WX. WILL REMOVE YOUNG/STEPHENS/PALO PINTO FROM SEVERE
WATCH #311...KEEP COUNTIES TO THE SOUTH GOING UNTIL THE MIDNIGHT
EXPIRATION OF THE WATCH.

UPDATED WCN (WATCH STATEMENT) ALREADY HAS BEEN ISSUED AND FORECASTS
UPDATED. WELL CONTINUE TO MONITOR...AS REFORMATION OF STORMS OVER
UNSTABLE SECTOR STILL MAY OCCUR...AS LEDBETTER/PALESTINE PROFILERS
ARE SHOWING 20 KT SLY FLOW DEVELOPING...WHICH IS NE OF WHERE THE
MODELS PROG 30KT SLY LLJ BY LATE EVENING/AFTER...SO WE DONT WANT
TO BE TOO QUICK TO PULL THE SWITCH ON THE REMAINDER OF SEVERE WATCH
#311 JUST YET.

PREV DISCUSSION... /ISSUED 738 PM CDT WED MAY 30 2007/

UPDATE...
AS EXPECTED...SOME ISOLATED...SEVERE THUNDERSTORMS DEVELOPING ON
WEAK FRONTAL BOUNDARY NEAR FAR WRN COUNTIES...WITH ONE SEVERE
THUNDERSTORM NOW MOVING SE TOWARD BRECKENRIDGE. EXPECT THE
ACTIVITY TO PROPAGATE SSEWD THROUGH THE EVENING HRS. SPC HAS
ISSUED SEVERE THUNDERSTORM WATCH #311 UNTIL MIDNIGHT. UPDATE HAS
BEEN ISSUED. ALSO...LOCALLY HEAVY RAINFALL WILL BE MONITORED
CLOSELY AS WELL.

PREV DISCUSSION... /ISSUED 640 PM CDT WED MAY 30 2007/

00Z AVIATION UPDATE...VFR CONDS PREVAILING ATTM AFTER COMPLEX OF
STORMS MOVED THROUGH EARLIER TODAY. ATMOSPHERE IS RECOVERING
ACROSS NORTH TEXAS...BUT FARTHER WEST...WHERE WEAK FRONT IS
POSITIONED ACROSS CENTRAL OKLAHOMA INTO NORTHWEST
TEXAS...ATMOSPHERE IS VERY UNSTABLE. LAST FEW SCANS FROM THE DYESS
88-D SHOWS SOME CONVECTIVE DEVELOPMENT OCCURRING ALREADY...AND
EXPECT THIS TO CONTINUE OVER THE NEXT HOUR OR SO. EXTENT OF
COVERAGE IS UNCERTAIN...BUT GIVEN AVAILABLE INSTABILITY WOULD
EXPECT DECENT COVERAGE OF TSRA AFTER DARK MAINLY TO THE SOUTHWEST
OF THE DFW AREA. WILL HAVE A MENTION OF TSRA IN THE WACO TAF AFTER
3Z. MVFR CONDS FOR BKN020 CAN BE EXPECTED AREAWIDE LATER TONIGHT
AFTER 9Z. SLIGHT RAIN CHANCES CONTINUE INTO THURSDAY.

91/DUNN

PREV DISCUSSION... /ISSUED 626 PM CDT WED MAY 30 2007/

AGREE WITH LATEST SWOMCD AND MESOANALYSIS/SATELLITE-RADAR TRENDS
THAT SOME SCATTERED THUNDERSTORM DEVELOPMENT MAY OCCUR IN OUR FAR
WRN COUNTIES INTO W-CENTRAL TX AND THE HILL COUNTRY. MODELS
SHOWING A 25-35 KT LLJ DEVELOPING OVER THE RIO GRANDE PLAINS RIGHT
UP INTO THIS AREA BY MID- LATE EVENING...WITH VERY HIGH
INSTABILITY AND  40KT 0-6KM BULK SHEAR LEFT OVER FROM THIS
MORNINGS MCS. ALSO...WEAK BOUNDARY TO THE NW OF N TX FOCUSING
SOME INCREASING MOISTURE CONVERGENCE AS WELL. THE WILD-CARD HERE
WILL BE HOW FAR WEST HAS SUBSIDENCE FROM MESOHIGH EXTENDED ABOVE
THE BOUNDARY LAYER AND HOW WILL THIS MODIFY WITH LLJ WELL TO OUR
SW THIS EVENING?

THERES ENOUGH POTENTIAL THERE FOR AN UPDATE TO THE FORECAST...ESPECIALLY
W OF I-35 WHERE WEVE INCREASED THINGS TO MID CHANCE POPS FOR NOW...THOUGH
THIS MAY NEED TO BE RAISED IN OUR FAR W/SW COUNTIES BEFORE 10 PM NEWS
UPDATE. WITH DIFFLUENT MID- UPPER FLOW ALOFT OF THE AREA...PROPAGATION
MAY DOMINATE OVER MEAN 850MB-300MB STEERING CURRENTS...WITH MORE OF
A SE OR SSE MOVEMENT TO POTENTIAL OVERNIGHT COMPLEX. WELL BE MONITORING
ALL THIS CLOSELY THE NEXT SEVERAL HOURS. STAY TUNED. FORECAST UPDATE
ON THE WAY.

PREV DISCUSSION... /ISSUED 306 PM CDT WED MAY 30 2007/

WILL CANCEL THE FLASH FLOOD WATCH BEFORE PUTTING THE ZONES OUT.
SOME RESIDUAL RIVER AND LOW WATER CROSSING FLOODING IS
OCCURRING...BUT RAIN HAS PRETTY MUCH LEFT THE AREA. A SLIGHT
CHANCE FOR AFTN/EVE TSTMS EXISTS IN THE SOUTHWEST BUT COVERAGE
SHOULD BE FAIRLY LOW.

NAM AND GFS QUICKLY DIVERGE...WITH GFS BRINGING FRONT INTO AREA
AND REDEVELOPING PRECIP OVERNIGHT. NAM HOLDS BACK FRONT NORTHWEST
OF CHILDRESS AND KEEPS SOUTH FLOW AS FAR NORTH AS NRN KANSAS.
HAVE GONE MORE WITH THE NAM SOLUTION AS GFS DOES NOT SEEM TO BE
INITIALIZED VERY WELL...IT HAS AFTN PRECIP ACROSS MUCH OF
OKLAHOMA TODAY WHICH IS NOT OCCURRING. HAVE KEPT LOW POPS
OVERNIGHT DUE TO UNCERTAINTY. THURSDAY LOOKS DRY...BUT THEN BY
FRIDAY NRN COUNTIES COULD SEE SOME PRECIP FROM SRN END OF
DISTURBANCES SWINGING THROUGH THE PLAINS. NEXT FRONT PROGGED IN
FOR SUNDAY AND HAVE CHANCE POPS FOR WHOLE AREA. LINGERING LOW
POPS CONTINUE THRU TUESDAY IN THE SOUTH. HAVE LEFT WEDNESDAY
DRY...WITH HIGH TEMPS LOW 90S FOR METROPLEX. NOT UNUSUAL...ONLY A
DEGREE OR TWO ABOVE CLIMATOLOGY...BUT WE HAVE NOT SEEN MUCH WARM
WEATHER YET THIS SPRING SO IT WILL FEEL EXTRA HOT AND MUGGY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  85  72  88  69  86 /  40  10  10  20  20
WACO, TX              88  71  87  70  87 /  30  10  10  10  10
PARIS, TX             84  69  87  67  83 /  30  10  10  20  20
DENTON, TX            85  71  87  68  85 /  40  10  10  20  20
MCKINNEY, TX          85  69  86  67  85 /  40  10  10  20  20
DALLAS, TX            85  73  87  70  86 /  40  10  10  20  20
TERRELL, TX           86  70  87  70  85 /  40  10  10  20  20
CORSICANA, TX         88  70  88  69  86 /  30  10  10  10  10
TEMPLE, TX            89  70  89  69  87 /  20  10  10  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

05/84
Hazardous weather outlook, May 31, 1:30 AM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
130 AM CDT THU MAY 31 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
130 AM CDT THU MAY 31 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVERNIGHT...GENERALLY
SOUTH OF INTERSTATE 20 AND WEST OF INTERSTATE 35. LARGE HAIL AND
VERY HEAVY RAINFALL WILL BE THE PRIMARY HAZARDS. FLASH FLOODING IS
POSSIBLE WITH ANY STORM THAT FORMS.

.DAYS TWO THROUGH SEVEN...
WIDELY SCATTERED THUNDERSTORMS ARE FORECAST ACROSS NORTHERN
PARTS OF NORTH TEXAS FRIDAY INTO SATURDAY. THUNDERSTORMS WILL BECOME
MORE NUMEROUS ACROSS ALL OF NORTH TEXAS ON SUNDAY AS A COLD FRONT
STALLS ACROSS THE REGION. THUNDERSTORM CHANCES WILL DIMINISH FROM
NORTH TO SOUTH BY TUESDAY. ISOLATED SEVERE THUNDERSTORMS WILL BE
POSSIBLE...BUT LOCALLY HEAVY RAINS WILL LIKELY BE THE PRIMARY THREAT
THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE OVERNIGHT SOUTH OF INTERSTATE 20 AND
WEST OF INTERSTATE 35.

79

In the hours before

Special weather statement, May 31, 12:24 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1224 AM CDT THU MAY 31 2007

TXZ117-133-310600-
PARKER TX-JOHNSON TX-
1224 AM CDT THU MAY 31 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN JOHNSON COUNTY
  SOUTHEASTERN PARKER COUNTY

AT 1224 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF BENBROOK...MOVING EAST AT
10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ANNETTA AND GODLEY.

VERY HEAVY RAIN...SMALL HAIL...AND WIND GUSTS TO 40 MPH ARE LIKELY
WITH THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3274 9769 3256 9774 3233 9757 3255 9736

SCHULTZ
Special weather statement, May 31, 12:46 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1246 AM CDT THU MAY 31 2007

TXZ130-310615-
ERATH TX-
1246 AM CDT THU MAY 31 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  ERATH COUNTY

AT 1246 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF STEPHENVILLE...MOVING EAST
AT 5 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE STEPHENVILLE.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3239 9834 3222 9842 3198 9816 3223 9798

SCHULTZ
Special weather statement, May 31, 12:57 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1257 AM CDT THU MAY 31 2007

TXZ117-133-310630-
PARKER TX-JOHNSON TX-
1257 AM CDT THU MAY 31 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN JOHNSON COUNTY
  SOUTHEASTERN PARKER COUNTY

AT 1257 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF BENBROOK...MOVING SOUTHEAST
AT 5 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ANNETTA AND GODLEY.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3271 9768 3256 9778 3238 9747 3258 9734

SCHULTZ
Special weather statement, May 31, 1:09 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
109 AM CDT THU MAY 31 2007

TXZ130-310645-
ERATH TX-
109 AM CDT THU MAY 31 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL ERATH COUNTY

AT 109 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF STEPHENVILLE...MOVING EAST
AT 10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE STEPHENVILLE.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3237 9836 3219 9839 3207 9812 3239 9800

SCHULTZ
Special weather statement, May 31, 1:10 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
110 AM CDT THU MAY 31 2007

TXZ131-310645-
HOOD TX-
110 AM CDT THU MAY 31 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN HOOD COUNTY

AT 110 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF GRANBURY...MOVING EAST AT 10
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GRANBURY AND OAK TRAIL
SHORES.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3257 9773 3250 9794 3232 9762 3256 9753

SCHULTZ
Special weather statement, May 31, 1:21 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
121 AM CDT THU MAY 31 2007

TXZ133-310645-
JOHNSON TX-
121 AM CDT THU MAY 31 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN JOHNSON COUNTY

AT 121 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES WEST OF JOSHUA...MOVING EAST AT 10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GODLEY.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3233 9760 3236 9741 3255 9743 3256 9761

SCHULTZ

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:20 PM CDTSpecial Weather StatementFWDStephens25 min
May 30, 7:27 PM CDTSevere Thunderstorm WarningFWDStephens47 min
May 30, 8:34 PM CDTSpecial Weather StatementFWDEastland26 min
May 30, 8:53 PM CDTSpecial Weather StatementFWDEastland37 min
May 30, 11:49 PM CDTSpecial Weather StatementFWDComanche26 min
May 30, 11:55 PM CDTSevere Thunderstorm WarningFWDTarrant50 min
May 31, 12:15 AM CDTFlash Flood WarningFWDTarrant3 hr
May 31, 12:22 AM CDTSpecial Weather StatementFWDErath23 min
May 31, 12:24 AM CDTSpecial Weather StatementFWDJohnson36 min
May 31, 12:39 AM CDTSevere Thunderstorm WarningFWDJohnson, Parker, Tarrant66 min
May 31, 12:46 AM CDTSpecial Weather StatementFWDErath29 min
May 31, 12:56 AM CDTFlash Flood WarningFWDJohnson, Parker3 hr
May 31, 12:57 AM CDTSpecial Weather StatementFWDJohnson33 min
May 31, 1:09 AM CDTSpecial Weather StatementFWDErath36 min
May 31, 1:10 AM CDTSpecial Weather StatementFWDHood35 min
May 31, 1:18 AM CDTFlash Flood WarningFWDErath3 hr
May 31, 1:21 AM CDTSpecial Weather StatementFWDJohnson24 min
May 31, 1:41 AM CDTSpecial Weather StatementFWDHood, Somervell34 min
May 31, 1:52 AM CDTSpecial Weather StatementFWDHamilton23 min
May 31, 2:18 AM CDTSpecial Weather StatementFWDSomervell27 min
May 31, 2:37 AM CDTSpecial Weather StatementFWDCoryell, Hamilton53 min
May 31, 2:58 AM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas62 min
May 31, 3:04 AM CDTFlash Flood WarningFWDHamilton3 hr
May 31, 3:26 AM CDTFlash Flood WarningFWDCoryell, Lampasas3 hr
May 31, 3:33 AM CDTSevere Thunderstorm WarningFWDMills57 min
May 31, 3:43 AM CDTFlash Flood WarningFWDMills3 hr
May 31, 3:57 AM CDTSevere Thunderstorm WarningFWDLampasas63 min
May 31, 4:07 AM CDTTornado WarningFWDLampasas, Mills38 min
May 31, 5:01 AM CDTSevere Thunderstorm WarningFWDLampasas, Mills74 min
May 31, 5:03 AM CDTSevere Thunderstorm WarningFWDBell43 min
May 31, 4:50 PM CDTSpecial Weather StatementFWDHamilton25 min
May 31, 5:14 PM CDTSpecial Weather StatementFWDHamilton31 min
May 31, 5:43 PM CDTSpecial Weather StatementFWDComanche32 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.